MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC INBONE TALAR DOME SZ 3 SULCUS; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

WRIGHT MEDICAL TECHNOLOGY INC INBONE TALAR DOME SZ 3 SULCUS; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Model Number 220220903
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Osteolysis (2377); Inadequate Osseointegration (2646)
Date of Event 05/12/2023
Type of Reportable Event Serious Injury
Event or Problem Description
There is a reported upcoming revision surgery.The surgery intended to revise both the talus and tibia since the surgeon was not able to get to the tibia for intramedullary preparation and fixation without removing the talus.The surgeon will need to use invision tibia and talus.The reason for the revision is because the tibia has subsided likely secondary to osteolysis under component and low profile tibia component in patient with tn arthrodesis.
 
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.H3 other text : device remains implanted.
 
Additional Manufacturer Narrative
This device is concomitant and did not contribute to the reported failure.Therefore, this complaint is closed without further investigation.If any additional information is provided indicating otherwise the record will be reopened and the investigation will be reworked.
 
Event or Problem Description

Brand Name
INBONE TALAR DOME SZ 3 SULCUS
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key17085985
Report Number3010667733-2023-00325
Device Sequence Number6070454
Product Code HSN
UDI-Device Identifier00840420124227
UDI-Public00840420124227
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K100886
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number220220903
Device Catalogue Number220220903
Device Lot Number1652507
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/12/2023
Supplement Date Received by Manufacturer08/04/2023
Initial Report FDA Received Date06/08/2023
Supplement Report FDA Received Date08/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Patient Weight103 KG